# SDR BRM2003F00000

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N315LS
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 1178978301
- Part serial: 237
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD TRANSFER PUMP ANNUNCIATOR LIGHT CAME ON.  A PRECAUTIONARY LANDING WAS MADE.  THE SYSTEM WAS CHECKED OUT AND IT WAS DETERMINED THAT THE DETECTOR, FUEL PUMP FAIL SENSING UNIT PN 117-89783-01 WAS THE CAUSE OF THE PROBLEM AND IT WAS REPLACED.
